# SDR A6WA202010127318

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 37,292 hours, 35,930 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1730A
- Condition: Failed
- Location: Lt Te Flaps
- Part time: 1,136 hours, 1,124 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ORD, THE CREW EXPERIENCED A FLAP FAILURE AT 20 DEGREES.  THE CREW AND DISPATCHER BOTH FOLLOWED THE QRH AND THE FLIGHT LANDED NORMALLY WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  AIRCRAFT REMOVED FROM SERVICE, REF WO 299221 MWC'S NR 1-4, NR 6-9 FOR CORRECTIVE ACTION.  R & R LT BPSU.  REMOVED PLACARD AND REMOVED FROM MEL, REF MWC NR 2 FOR RII.
